# SDR SWAA2023051524151

- Difficulty date: April 5, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D AT LEVEL STR 19L FWD CARGO COMPARTMENT 2023-237582<[01] REPLACED GUSSET AND FASTENER ON STRINGER 19L BS500D IAW B737-700 SRM 51-10-02 ITEM 9;[02] CORRECTED ITEM 1. REPLACED GUSSET AND FASTENER ON STRINGER 19L BS500D IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 143A7902 SHEET 174 REV.?. SEE INDIVIDUAL SIGNOFFS BELOW;[03] CORRECTIVE ACTION STEP 2 CERTIFIED RII
